Small parameter perturbations of nonlinear periodic systems. Kamenskii, M.; Makarenkov, O.; and Nistri, P. Nonlinearity, 17(1):193–205, 2004$ $.
doi  bibtex   1 download  
@article {MR2023439,
    AUTHOR = {Kamenskii, Mikhail and Makarenkov, Oleg and Nistri, Paolo},
     TITLE = {Small parameter perturbations of nonlinear periodic systems},
   JOURNAL = {Nonlinearity},
  FJOURNAL = {Nonlinearity},
    VOLUME = {17},
      YEAR = {2004$ $},
    NUMBER = {1},
     PAGES = {193--205},
      ISSN = {0951-7715},
     CODEN = {NONLE5},
   MRCLASS = {34C25 (34E10 47H11 47N20)},
  MRNUMBER = {2023439 (2004m:34093)},
MRREVIEWER = {L. G{\'o}rniewicz},
       DOI = {10.1088/0951-7715/17/1/012},
}
Downloads: 1